Representations over Galois ring of a linear recurring sequence of maximal period over Galois field
Diskretnaya Matematika, Tome 19 (2007) no. 1, pp. 141-157
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider linear recurring sequences of maximal period over a Galois field and study their representations over a Galois ring. Minimal and characteristic polynomials of these representations are described.
@article{DM_2007_19_1_a14,
author = {R. V. Bogonatov},
title = {Representations over {Galois} ring of a~linear recurring sequence of maximal period over {Galois} field},
journal = {Diskretnaya Matematika},
pages = {141--157},
year = {2007},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2007_19_1_a14/}
}
R. V. Bogonatov. Representations over Galois ring of a linear recurring sequence of maximal period over Galois field. Diskretnaya Matematika, Tome 19 (2007) no. 1, pp. 141-157. http://geodesic.mathdoc.fr/item/DM_2007_19_1_a14/
[1] Glukhov M. M., Elizarov V. P., Nechaev A. A., Algebra, t. 2, Gelios, Moskva, 2003
[2] Kurakin V. L., “Predstavleniya nad koltsom lineinoi rekurrentnoi posledovatelnosti maksimalnogo perioda nad polem $\mathit{GF}(p)$”, Diskretnaya matematika, 4:4 (1992), 96–116 | MR | Zbl
[3] Lidl R., Niderraiter G., Konechnye polya, t. 2, Mir, Moskva, 1988 | Zbl
[4] Nechaev A. A., “Kod Kerdoka v tsiklicheskoi forme”, Diskretnaya matematika, 1:4 (1989), 123–139 | MR | Zbl
[5] Nechaev A. A., “Tsiklovye tipy lineinykh podstanovok nad konechnymi kommutativnymi koltsami”, Matem. sb., 184:3 (1993), 21–56 | MR | Zbl
[6] McDonald B. R., Finite rings with identity, Marcel Dekker, New York, 1974 | MR | Zbl